# SDR REXA201100236

- Difficulty date: April 21, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED TO JAN FOR PRESSURIZATION ISSUE CREW DID DECLARE EMERGENCY "NO" O2 MASK DEPLOYMENT, LANDED SAFELY.  STILL IN WORK FOR CHECK VALVE REPLACEMENT.
